# SDR AU961137

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor Drive
- Part number: 3292
- Condition: Failed Shaft
- Location: Eng,Fuel Control
- Component: Bendix, PTGOVERNOR
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(AUS) ENGINE POWER TURBINE GOVERNOR DRIVE SHAFT SHEARED DUE TO FAILURE OF DRIVE BEARING SUSPECT DUE TO DETERIORATED AND/OR LOST GREASE
